On computation of coefficients for induced velocity for a blade cascade with weakly concave profiles

Jan Polášek

Aplikace matematiky (1961)

  • Volume: 06, Issue: 6, page 428-462
  • ISSN: 0862-7940

How to cite

top

Polášek, Jan. "Berechnung von Koeffizienten induzierter Geschwindigkeiten für Schaufelgitter mit schwach gewölbten Profilen." Aplikace matematiky 06.6 (1961): 428-462. <http://eudml.org/doc/14198>.

@article{Polášek1961,
author = {Polášek, Jan},
journal = {Aplikace matematiky},
keywords = {fluid mechanics},
language = {ger},
number = {6},
pages = {428-462},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Berechnung von Koeffizienten induzierter Geschwindigkeiten für Schaufelgitter mit schwach gewölbten Profilen},
url = {http://eudml.org/doc/14198},
volume = {06},
year = {1961},
}

TY - JOUR
AU - Polášek, Jan
TI - Berechnung von Koeffizienten induzierter Geschwindigkeiten für Schaufelgitter mit schwach gewölbten Profilen
JO - Aplikace matematiky
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 06
IS - 6
SP - 428
EP - 462
LA - ger
KW - fluid mechanics
UR - http://eudml.org/doc/14198
ER -

References

top
  1. Polášek J., Berechnung der Strömung für Schaufelgitter mit dünnen, stark gewölbten Profilen, Aplikace matematiky, Bd. 3 (1958), S. 325-347. (1958) Zbl0095.40502
  2. Polášek J., Zur Berechnung von Koeffizienten induzierter Geschwindigkeit für Schaufelgitter mit stark gewölbten Profilen, Aplikace matematiky, Bd. 6 (1961), S. 73-74. (1961) Zbl0115.22103MR0138278
  3. Mellor G. L., An Analysis of Axial Compressor Cascade Aerodynamics, Part I, Potential Flow Analysis With Complete Solutions for Symmetrically Cambered Airfoil Families, Journal of Basic Engineering, Transactions of the ASME, Bd. 81 (1959), No. 3, S. 362-378. (1959) 
  4. Petr K., Počet integrální, JČMF, Praha 1931. (1931) 
  5. Jahnke-Emde, Tafeln höherer Funktionen, Leipzig 1952. (1952) Zbl0115.35307
  6. Polášek J., Zur Berechnung der reibungslosen inkompressiblen Strömung für ebene Schaufelgitter, Zeitschrift für angew. Mathm. und Mech., Bd. 39 (1959), No. 12, 8. 495-501. (1959) Zbl0126.43502MR0110355

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.